MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. ARGYLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 460711
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they have a product complaint with 7 eaches of 460711 6.5fr argyle feeding tube lot number 2215833464.One of the products was sealed with part of the product cut off outside the package.With the other six, the tube was split in two pieces inside the package.Photos attached.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Two unused physical devices were received for investigation.The devices were inspected and a cut in the tubes were observed.The cuts were found to be caused by the tubes being trapped during the sealing of the products.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on all available information, a definitive root cause could not be determined at this time.However, actions have been implemented to address the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
ARGYLE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20305996
Report Number1423537-2024-00170
Device Sequence Number7745175
Product Code KNT
UDI-Device Identifier10884521067349
UDI-Public(01)10884521067349(17)270531(10)2215833464
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K820441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number460711
Device Catalogue Number460711
Device Lot Number2215833464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown